Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalization of a classical theorem of Pólya and Szegő


Author: Ruben N. Mera
Journal: Proc. Amer. Math. Soc. 105 (1989), 666-669
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9939-1989-0961414-X
MathSciNet review: 961414
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An entire function of exponential type bounded on the real axis is bounded along every horizontal line. A generalization of this theorem to the class of entire functions of finite order is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0961414-X
Keywords: Entire functions of exponential type, functions of order larger than one
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society